# SDR IPXA2014051682961

- Difficulty date: March 26, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C INSPECTION, RT WING STRINGER 41 CRACKED XORS 683-713.  REPAIRED STRINGER IAW EA  011-5710-01-A5225, REV IR AND EO 5710-54226-A.
